Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 23, Number 1
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 23, Number 1 (1990)
PDF
Bull. Amer. Math. Soc. 23 (1990)
Notes on invariant subspaces
Hari Bercovici PDF
Bull. Amer. Math. Soc. 23 (1990), 1-36
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 23, Number 1 (1990)
PDF
Bull. Amer. Math. Soc. 23 (1990)
Old and new conjectured diophantine inequalities
Serge Lang PDF
Bull. Amer. Math. Soc. 23 (1990), 37-75
Towards computerized proofs of identities
Herbert S. Wilf and Doron Zeilberger PDF
Bull. Amer. Math. Soc. 23 (1990), 77-83
Splittings of surfaces
Richard K. Skora PDF
Bull. Amer. Math. Soc. 23 (1990), 85-90
Heegaard surfaces in Haken 3-manifolds
Klaus Johannson PDF
Bull. Amer. Math. Soc. 23 (1990), 91-98
Not all links are concordant to boundary links
T. D. Cochran and K. E. Orr PDF
Bull. Amer. Math. Soc. 23 (1990), 99-106
Deformation rigidity for subgroups of $SL\left ( {n,{\mathbf {Z}}} \right )$ acting on the $n$-torus
Steven Hurder PDF
Bull. Amer. Math. Soc. 23 (1990), 107-113
A nonlinear extension of the Borel density theorem: Applications to invariance of geometric structures and to smooth orbit equivalence
Alessandra Iozzi PDF
Bull. Amer. Math. Soc. 23 (1990), 115-120
Finitely generated groups, $p$-adic analytic groups, and Poincaré series
Marcus P. F. du Sautoy PDF
Bull. Amer. Math. Soc. 23 (1990), 121-126
Ramanujan graphs and Hecke operators
Arnold K. Pizer PDF
Bull. Amer. Math. Soc. 23 (1990), 127-137
Fundamental solutions and harmonic analysis on nilpotent groups
A. Nagel, F. Ricci and E. M. Stein PDF
Bull. Amer. Math. Soc. 23 (1990), 139-144
Gorenstein local homomorphisms
Luchezar L. Avramov and Hans-Bjørn Foxby PDF
Bull. Amer. Math. Soc. 23 (1990), 145-150
The jump is definable in the structure of the degrees of unsolvability
S. Barry Cooper PDF
Bull. Amer. Math. Soc. 23 (1990), 151-158
The adaption problem for approximating linear operators
Mark A. Kon and Erich Novak PDF
Bull. Amer. Math. Soc. 23 (1990), 159-165

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Schander bases: Behavior and stability, by P. K. Kamthan and M. Gupta.
Reviewer: J. R. Retherford
Review information PDF
Bull. Amer. Math. Soc. 23 (1990), 167-173
Continuous decoupling transformations for linear boundary value problems, by P. M. van Loon.
Reviewer: Wolfang Wasow
Review information PDF
Bull. Amer. Math. Soc. 23 (1990), 173-178
Derivatives, nuclei and dimensions on the frame of torsion theories, by Jonathan S. Golan and Harold Simmons.
Reviewer: P. T. Johnstone
Review information PDF
Bull. Amer. Math. Soc. 23 (1990), 178-182
Algebraic homotopy, by H. J. Baues.
Reviewer: Ronald Brown
Review information PDF
Bull. Amer. Math. Soc. 23 (1990), 182-190
Andreotti-Grauert theory by integral formulas, by Gennadi M. Henkin and Jürgen Leiterer.
Reviewer: R. Michael Range
Review information PDF
Bull. Amer. Math. Soc. 23 (1990), 190-197
Interpolation of operators, by Colin Bennett and Robert Sharpley.
Reviewer: Yoram Sagher
Review information PDF
Bull. Amer. Math. Soc. 23 (1990), 198-205
Theory of relations, by R. Fraïssé.
Reviewer: Arnold W. Miller
Review information PDF
Bull. Amer. Math. Soc. 23 (1990), 206-209
Boundary value problems of finite elasticity, by T. Valent.
Reviewer: Philippe G. Ciarlet
Review information PDF
Bull. Amer. Math. Soc. 23 (1990), 209-222
Heat kernels and spectral theory, by E. B. Davies.
Reviewer: Robert S. Strichartz
Review information PDF
Bull. Amer. Math. Soc. 23 (1990), 222-227
Stochastic processes with a multidimensional parameter, by M. Dozzi.
Reviewer: Ely Merzbach
Review information PDF
Bull. Amer. Math. Soc. 23 (1990), 228-230
Art gallery theorems and algorithms, by Joseph O'Rourke.
Reviewer: David Avis
Review information PDF
Bull. Amer. Math. Soc. 23 (1990), 230-234
Huygens' principle and hyperbolic equations, by Paul Günther.
Reviewer: Bent Ørsted
Review information PDF
Bull. Amer. Math. Soc. 23 (1990), 235-242
Existentially closed groups, by Graham Higman and Elizabeth Scott.
Reviewer: Kenneth Hickin
Review information PDF
Bull. Amer. Math. Soc. 23 (1990), 242-249